# SDR UPS00831290

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 310.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING L/E LWR SKIN IS CRACKED AT THE FASTENER HOLE AT XFS 310.25.  STOP DRILLED THE CRACK AND REPAIRED THE SKIN IAW EO DC8-5740-4087.
